U.S. doctors online nowAsk doctors free
WI
A 18-year-old female asked:

i take 150mg of zoloft (sertraline) so i have to cut the pill in half. someimes i get this severe burning in throat shortly after taking it.is this normal? cures?

1 doctor answer1 doctor weighed in
Dr. Michael Kleerekoper
A Verified Doctor answered
A US doctor answered Learn more
Zoloft (sertraline): If you are getting severe throat burning you should stop taking that medicine and see your doctor as soon as possible. Please let me know how things go.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Aug 29, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.